The Mass of the Static Extension of Small Spheres

Brian Harvie*, Ye Kai Wang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We give a simple proof to the computation of ADM mass of the static extensions of small spheres in Wiygul [13, 14]. It makes use of the mass formula m = 1 ƒ∂M∂V∂ν for an asymptotically flat static manifold with boundary.

Original languageEnglish
Pages (from-to)1606-1623
Number of pages18
JournalInternational Mathematics Research Notices
Volume2024
Issue number2
DOIs
StatePublished - 1 Jan 2024

Fingerprint

Dive into the research topics of 'The Mass of the Static Extension of Small Spheres'. Together they form a unique fingerprint.

Cite this